Nexium side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jul 2013
Total Posts : 1
   Posted 7/17/2013 7:19 AM (GMT -6)   
I am having a flare up of GERD symptoms. I was on Prilosec for about 6 weeks without great results. (The Prilosec worked a couple of years ago when I had GERD.) My doctor switched me to Nexium. On Day 6 now and I have a terrible taste in my mouth and a tingling feeling on my tongue. Both of these are totally new symptoms. I have read posts of others with the same symptoms but most people quit the drug. Has anyone seen this symptom resolve over time? I'm wondering if I should go back to Prilosec which never gave me these symptoms. Thanks!

Regular Member

Date Joined May 2013
Total Posts : 37
   Posted 7/18/2013 5:59 PM (GMT -6)   
everyone will have different side effects and some will have none.

in my case, i had stomach cramps after 5 days and then went away after a wk or so. i was still getting attacks at nights, couldn't sleep, chest pains and even depression. i will never go back to nexium.

currently on zantac (7wks) and feeling great. not 100%, more in the 90% range which I'll take.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 21, 2018 6:51 PM (GMT -6)
There are a total of 2,942,500 posts in 322,861 threads.
View Active Threads

Who's Online
This forum has 161239 registered members. Please welcome our newest member, lindasch100.
376 Guest(s), 13 Registered Member(s) are currently online.  Details
81GyGuy, SamanthaE, therearemiracles, Michael_T, Hoagie, ArtAngel, The Dude Abides, tomobrain, Frostypro, Elle86, Daisies and Rubies, straydog, PDXtransplant